# SDR 2000ZZZX207

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N920WA
- Make and model: Boeing 737236
- Aircraft serial: 21791
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON LEFT KEEL BEAM AT AIRCRAFT DOOR HINGE ATTACH POINTS.
